CASIA OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Policy Iteration for H infinity Optimal Control of Polynomial Nonlinear Systems via Sum of Squares Programming 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2018, 卷号: 48, 期号: 2, 页码: 500-509
Authors:  Zhu, Yuanheng;  Zhao, Dongbin;  Yang, Xiong;  Zhang, Qichao
Favorite  |  View/Download:47/0  |  Submit date:2018/10/10
Adaptive Dynamic Programming (Adp)  h Infinity Optimal Control  Policy Iteration (Pi)  Polynomial Nonlinear Systems  Sum Of Squares (Sos)